| Model Number |
1002717 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/19/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the pump shut off unexpectedly.There was no reported impact to the customer's blood glucose level.Reportedly, the customer continued to use the pump for insulin therapy.
Additional Manufacturer Narrative
In use at the time of the event:
cgm model: unknown
mobile os: unknown / unknown / unknown / unknown.